Crossref journal-article
American Chemical Society (ACS)
Industrial & Engineering Chemistry Fundamentals (316)
Bibliography

Newman, J. (1968). Numerical Solution of Coupled, Ordinary Differential Equations. Industrial & Engineering Chemistry Fundamentals, 7(3), 514–517.

Authors 1
  1. John Newman (first)
References 0 Referenced 98

None

Dates
Type When
Created 20 years, 5 months ago (March 9, 2005, 10:55 a.m.)
Deposited 2 years, 4 months ago (April 24, 2023, 5:48 a.m.)
Indexed 2 months, 1 week ago (June 20, 2025, 1:26 p.m.)
Issued 57 years ago (Aug. 1, 1968)
Published 57 years ago (Aug. 1, 1968)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 57 years ago (Aug. 1, 1968)
Funders 0

None

@article{Newman_1968, title={Numerical Solution of Coupled, Ordinary Differential Equations}, volume={7}, ISSN={1541-4833}, url={http://dx.doi.org/10.1021/i160027a025}, DOI={10.1021/i160027a025}, number={3}, journal={Industrial & Engineering Chemistry Fundamentals}, publisher={American Chemical Society (ACS)}, author={Newman, John}, year={1968}, month=aug, pages={514–517} }